# SDR B65A109180

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 2,643 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1003
- Part serial: 078
- Condition: Worn
- Location: Servo Sys
- Part time: 3,761 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INPUT LEVER WORN BEYOND LIMITS.
